# SDR SWAA2012051403949

- Difficulty date: April 17, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 50,350 hours, 40,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431279
- Part serial: 1280
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORE FLAP O/B OF INBOARD LEADING EDGE CRACKED.  REMOVED AND REPLACED FORE FLAP IAW AMM.
